# SDR CA111017006

- Difficulty date: October 14, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Stbros SD360
- Aircraft time: 40,349 hours
- Engine: Pwa PT6A65AR
- Propeller: Hartzl HCB5MP3
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 727421
- Condition: Unserviceable
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT RETURNED TO BASE AFTER THE ODOR OF SMOKE WAS DISCOVERED IN THE COCKPIT.  UPON INSPECTION, IT WAS DISCOVERED THAT THE PILOTS RMI INTERNAL LIGHTING HAD FAILED, WHEN THE LIGHTING FAILED THE 1 AMP CIRCUIT BREAKER DID NOT POP, ALLOWING THE UNIT TO HEAT UP, CAUSING THE ODOR. THE RMI WAS REPLACED AND THE C/B WAS REPLACED.
